# SDR DALA2022020100636

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,684 hours, 39,203 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 CORROSION STRINGER 43L LOCATED BTW FR 32 TO FR 33 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPAIRED STRINGER PER A320 SRM 53-00-13. (2105449)
